# SDR SWAA970253

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS AT S10 LT AND RT CRACKED AT BS 663.75.  ALSO, S13L AT BS 1138.  REPLACED PER BOEING SRM.
